# SDR DALA2024011600658

- Difficulty date: January 13, 2024
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N343NW
- Make and model: Airbus A320-212
- Aircraft serial: 387
- Aircraft time: 90,583 hours, 40,705 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Fitting
- Part number: UNKNOWN
- Condition: Damaged
- Location: Door Frame
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISC: AD. RELATED (AA5311-01216) R2 DOOR STOP #7 AT FR66 1 EA. HOLE EXCEEDING LIMIT. HOLE #3. REF BY PEMCO/ AIRBORNE NR 14845.0059. C/A: FR 66 R/H DOOR STOP FITTING NO.7 4EA FASTENERS HOLES COLD WORKED AND OVERSIZED TO 0.281" IAW A320 SRM 53-41-12-300-008, 53-41-12 -300-009, NTM 51-10-01, 51-10-08. REPAIR CAT B, REQ INSPECTION WITH A THRESHOLD FROM TIME OF ADL/REPAIR EMBODIMENT OF 56600 FC (FH NOT RELEVANT0 WITH SUBSEQUENT INSPECTION INTERVAL OF 186002 FC (FC NOT RELEVANT) PER SRM 53-41-12-205-008 JOB COMPLETED. (LP: 0160666)
